# SDR ASOA201000659

- Difficulty date: April 27, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 16,039 hours, 14,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION ( CABIN EMERGENCY LIGHTS, NON REVENUE FLIGHTS ONLY, MAY BE INOPERATIVE PROVIDED, FLIGHT CREW ARE THE ONLY OCCUPANTS, NO CREW OCCUPIES AREA OF THE AFFECTED LIGHTS, ALTERNATE PROCEDURES ARE ESTABLLISHED AND USED )  R & R K1XD RELAY IAW AMM 24-51-27-000-801. PERFORMED OPS TEST OF AC ESSENTIAL BUS SENSE RELAY K1XD IAW AMM 24-52-27-700-801.  DEFER CLEARED PLACARD REMOVED (SDR CLOSED)
